MathSciNet Relay Station
MathSciNet bibliographic data
MR512214 57N05 (57N10)
Hemion, Geoffrey On the classification of homeomorphisms of $2$-manifolds and the classification of $3$-manifolds. Acta Math. 142 (1979), no. 1-2, 123–155.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement